RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2019, Volume 8(26), Issue 2, Pages 28–36 (Mi pa261)  

A note on characterization of $h$-convex functions via Hermite–Hadamard type inequality

M. Rostamian Delavara, S. S. Dragomirb, M. De La Senc

a Department of Mathematics, Faculty of Basic Sciences, University of Bojnord, Bojnord, Iran
b College of Engineering & Science, Victoria University, PO Box 14428, Melbourne City, MC 8001, Australia
c Institute of Research and Development of Processes, University of Basque Country, Campus of Leioa (Bizkaia) - Aptdo. 644 - Bilbao, Bilbao, 48080, Spain

Abstract: A characterization of $h$-convex function via Hermite–Hadamard inequality related to the $h$-convex functions is investigated. In fact it is determined that under what conditions a function is $h$-convex, if it satisfies the $h$-convex version of Hermite–Hadamard inequality.

Keywords: $h$-convex function, Hermite–Hadamard inequality.

DOI: https://doi.org/10.15393/j3.art.2019.5790

Full text: PDF file (416 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.51
MSC: 26A51, 26D15, 52A01
Received: 18.12.2018
Revised: 11.03.2019
Accepted:12.03.2019
Language:

Citation: M. Rostamian Delavar, S. S. Dragomir, M. De La Sen, “A note on characterization of $h$-convex functions via Hermite–Hadamard type inequality”, Probl. Anal. Issues Anal., 8(26):2 (2019), 28–36

Citation in format AMSBIB
\Bibitem{RosDraDe 19}
\by M.~Rostamian Delavar, S.~S.~Dragomir, M.~De La Sen
\paper A note on characterization of $h$-convex functions via Hermite--Hadamard type inequality
\jour Probl. Anal. Issues Anal.
\yr 2019
\vol 8(26)
\issue 2
\pages 28--36
\mathnet{http://mi.mathnet.ru/pa261}
\crossref{https://doi.org/10.15393/j3.art.2019.5790}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471801400002}


Linking options:
  • http://mi.mathnet.ru/eng/pa261
  • http://mi.mathnet.ru/eng/pa/v26/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:40
    Full text:15
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019